Tychonoff's theorem in the framework of formal topologies

Journal of Symbolic Logic 62 (4):1315-1332 (1997)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,360
External links
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA
    Steven Vickers (2006). Compactness in Locales and in Formal Topology. Annals of Pure and Applied Logic 137 (1):413-438.
    Steven Vickers (2012). Cosheaves and Connectedness in Formal Topology. Annals of Pure and Applied Logic 163 (2):157-174.
    Similar books and articles

    Monthly downloads

    Sorry, there are not enough data points to plot this chart.

    Added to index


    Total downloads


    Recent downloads (6 months)


    How can I increase my downloads?

    My notes
    Sign in to use this feature

    Start a new thread
    There  are no threads in this forum
    Nothing in this forum yet.